Alert archive / Maine / Wind Advisories in 2009
Wind Advisory 9, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Apr 6, 2009, 4:03 AM EDT for Hancock County, Penobscot County, Washington County, Maine. It took effect at Apr 6, 2009, 6:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 6, 2009, 4:03 AM EDT (08:03 UTC)
- In effect from
- Apr 6, 2009, 6:00 PM EDT
- Expired
- Apr 6, 2009, 3:16 PM EDT
- In force
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Penobscot County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 8.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1411 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCAR 060803 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 403 AM EDT MON APR 6 2009 ...HIGH WINDS EXPECTED TO IMPACT DOWNEAST SECTIONS TONIGHT... .LOW PRESSURE WILL TRACKING WEST OF THE AREA TONIGHT WILL BRING STRONG SOUTHEAST WINDS TO DOWNEAST AREAS TONIGHT. MEZ029-030-061600- /O.UPG.KCAR.HW.A.0003.090406T2200Z-090407T1000Z/ /O.NEW.KCAR.HW.W.0003.090406T2200Z-090407T1000Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 403 AM EDT MON APR 6 2009 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SUSTAINED SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE POSSIBLE ACROSS THE WARNING AREA TONIGHT. THE HIGHEST WINDS ARE EXPECTED OVER THE EXPOSED OUTER ISLANDS AND ACROSS THE HIGHER ELEVATIONS. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS. THIS STORM WILL HAVE A LOW IMPACT ON THE WARNING AREA. WINDS OF THIS MAGNITUDE, COUPLED WITH WET GROUND, WILL LIKELY CAUSE A NUMBER OF SHALLOW ROOTED TREES TO BE BLOWN DOWN, OR SHALLOW ROOTED TREES TO FALL ON POWER LINES WITH POSSIBLE POWER OUTAGES. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ015>017-061600- /O.UPG.KCAR.HW.A.0003.090406T2200Z-090407T1000Z/ /O.NEW.KCAR.WI.Y.0009.090406T2200Z-090407T1000Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 403 AM EDT MON APR 6 2009 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SUSTAINED SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS OVER 40 MPH ARE POSSIBLE ACROSS THE ADVISORY AREA TONIGHT. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY, TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ KHW
2 follow-up statements
000 WWUS71 KCAR 061739 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 139 PM EDT MON APR 6 2009 ...HIGH WINDS EXPECTED TO IMPACT DOWNEAST SECTIONS TONIGHT... .LOW PRESSURE TRACKING WEST OF THE AREA TONIGHT WILL BRING STRONG SOUTHEAST WINDS TO DOWNEAST AREAS OVERNIGHT. MEZ029-030-062245- /O.CON.KCAR.HW.W.0003.090406T2200Z-090407T1000Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 139 PM EDT MON APR 6 2009 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY. SUSTAINED SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED ACROSS THE WARNING AREA TONIGHT. THE HIGHEST WINDS ARE EXPECTED OVER THE EXPOSED OUTER ISLANDS AND ACROSS THE HIGHER ELEVATIONS. LOW TO MODERATE IMPACT. GUSTS 46 TO 57 MPH: THIS STORM WILL HAVE A LOW IMPACT ON THE WARNING AREA. WINDS OF THIS MAGNITUDE, COUPLED WITH WET GROUND, WILL LIKELY CAUSE A NUMBER OF SHALLOW ROOTED TREES TO BE BLOWN DOWN, OR SHALLOW ROOTED TREES TO FALL ON POWER LINES WITH POSSIBLE POWER OUTAGES. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ015>017-062245- /O.CON.KCAR.WI.Y.0009.090406T2200Z-090407T1000Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 139 PM EDT MON APR 6 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY. SUSTAINED SOUTHEAST WINDS 15 TO 25 MPH WITH GUSTS OVER 40 MPH ARE EXPECTED ACROSS THE ADVISORY AREA TONIGHT. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY... TREES... AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MCB
000 WWUS71 KCAR 061916 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 316 PM EDT MON APR 6 2009 ...HIGH WINDS EXPECTED TO IMPACT DOWNEAST SECTIONS TONIGHT... .LOW PRESSURE TRACKING WEST OF THE AREA TONIGHT WILL BRING STRONG SOUTHEAST WINDS TO DOWNEAST AREAS OVERNIGHT. MEZ015>017-070330- /O.UPG.KCAR.WI.Y.0009.090406T2200Z-090407T1000Z/ /O.EXA.KCAR.HW.W.0003.090406T2200Z-090407T1000Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 316 PM EDT MON APR 6 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. SUSTAINED SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED ACROSS THE WARNING AREA TONIGHT. THE HIGHEST WINDS ARE EXPECTED OVER THE EXPOSED OUTER ISLANDS AND ACROSS THE HIGHER ELEVATIONS. LOW IMPACT. GUSTS 46 TO 57 MPH: THIS STORM WILL HAVE A LOW IMPACT ON THE WARNING AREA. WINDS OF THIS MAGNITUDE... COUPLED WITH WET GROUND... WILL LIKELY CAUSE A NUMBER OF SHALLOW ROOTED TREES TO BE BLOWN DOWN... OR SHALLOW ROOTED TREES TO FALL ON POWER LINES WITH POSSIBLE POWER OUTAGES. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ029-030-070330- /O.CON.KCAR.HW.W.0003.090406T2200Z-090407T1000Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 316 PM EDT MON APR 6 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. SUSTAINED SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED ACROSS THE WARNING AREA TONIGHT. THE HIGHEST WINDS ARE EXPECTED OVER THE EXPOSED OUTER ISLANDS AND ACROSS THE HIGHER ELEVATIONS. LOW TO MODERATE IMPACT. GUSTS 46 TO 57 MPH: THIS STORM WILL HAVE A LOW TO MODERATE IMPACT ON THE WARNING AREA. WINDS OF THIS MAGNITUDE... COUPLED WITH WET GROUND... WILL LIKELY CAUSE A NUMBER OF SHALLOW ROOTED TREES TO BE BLOWN DOWN... OR SHALLOW ROOTED TREES TO FALL ON POWER LINES WITH POSSIBLE POWER OUTAGES. EXPECT SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MCB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Apr 6, 3:59 AM EDT, 4 minutes earlier.
Area forecast discussion, Apr 6, 3:59 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
359 AM EDT MON APR 6 2009
.SYNOPSIS...
WEAK HIGH PRESSURE WILL MOVE EAST OF THE REGION LATER THIS
MORNING. DEEP LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL LIFT
SLOWLY NORTHEAST INTO SOUTHERN QUEBEC BY EARLY TUESDAY. THIS
SYSTEM WILL BRING ANOTHER ROUND OF RAIN TO THE AREA AS WELL AS
RATHER STRONG WINDS TO COASTAL AREAS. LATER TODAY INTO EARLY
TUESDAY. COOL AND UNSETTLED CONDITIONS WILL THEN PREVAIL THROUGH
LATE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
FOCUS THIS PERIOD WILL BE ON THE UPCOMING STORM SYSTEM XPCTD TO
AFFECT THE FA LATER TODAY THRU TNGT... 00Z MODEL SUITE REMAINS IN
DECENT AGREEMENT W/ FCST TRENDS THRU THE NXT 24 HRS. WEAK RDG OF
HGH PRES ACROSS THE REGION THIS AM WILL MOVE E OF THE AREA BY LATE
AM/ERLY AFTN AS DEEPENING LOW PRES OVR THE ERN GRT LAKES BEGINS TO PUSH
MOISTURE TWRD OUR AREA. A FEW BREAKS IN THE CLDS ACROSS DOWNEAST
AREAS ATTM W/ FAIRLY PERSISTENT SC DECK LINGERING ACROSS THE N.
ANY BREAKS IN THE CLDS XPCTD TO DISSIPATE LATER THIS AM AS CLDS
FROM THE UPCOMING SYSTEM BEGIN TO OVRSPRD THE FA FROM THE W AND
SW. RAIN FROM THIS SYSTEM FCST TO BEGIN OVRSPRDNG OUR FAR SWRN ZNS
ERLY THIS AFTN AND SHOULD REACH FAR NERN AREAS BY THIS EVE... AS
LOW PRES TRCKS FROM THE ERN GRT LAKES TWRD SRN QUEBEC BY LATE
TNGT...AN ASSOCIATED SFC OCLD FRONT IS XPCTD TO ROTATE NEWRD AND
REACH OUR WRN/SWRN ZNS BY ERLY TUE. STRONG MOIST SERLY FLOW AHEAD
OF THIS OCLN WILL RESULT IN A BAND OF MDT TO LOCALLY RAIN WHICH
WILL LIFT ACROSS THE AREA IN ADVANCE OF THIS FRONT OVRNGT TNGT.
FAIRLY PROGRESSIVE NATURE OF THIS FRONT SHOULD KEEP RAINFALL
AMOUNTS ON THE CONSERVATIVE SIDE W/ AMOUNTS OF .5 TO 1.5 GENERALLY
XPCTD ACROSS THE AREA W/ LOCALIZED AMOUNTS OF UP TO 2 INCHES
PSBL...MAINLY ACROSS OUR SERN AREAS. MODELS ALSO PROG A HEALTHY
60+KT 925MB SERLY JET TO NOSE INTO OUR COASTAL ZNS THIS EVE AND THEN
SHIFT E OF THE AREA BY ERLY TUE. HAVE DECIDED TO HOIST A HGH WND
WRNG FOR OUR COASTAL ZNS AND A WND ADV FOR OUR INTERIOR DOWNEAST
ZNS FOR TNGT. THIS SCENARIO SUGGESTS FURTHER HYDRO IMPACTS ON OUR
REGION AND THESE OUR DISCUSSED IN MORE DETAIL BLO...
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
OCCLUDED FRONT WILL SWEEP ACROSS THE REGION TUE MRNG BRINGING AN
END TO THE STEADY RAIN. PLENTY OF LOW LEVEL MOISTURE IS EXPECTED
TO LINGER AS LOW PRESSURE CONTINUES TO WEAKEN AND LIFT THROUGH
QUEBEC PROVINCE WITH SCT SHOWERS POSSIBLE DURING TUE AFTN AND SCT
RAIN OR SNOW SHOWERS TUE NIGHT. AN UPR LEVEL TROF WILL PERSIST
ACROSS THE REGION THRU WED WITH A SLGT CHANCE OF SHOWERS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
UNSETTLED WEATHER WILL CONTINUE AS AN UPPER LEVEL TROF REMAINS
ACROSS NRN NEW ENGLAND THRU THU. THIS WILL RESULT IN A CONTINUED
CHANCE FOR SHOWERS. HIGH PRESSURE WILL START TO BUILD INTO THE
REGION FROM THE WEST EARLY NEXT WEEKEND AS LOW PRESSURE PASSES TO
OUR SOUTH.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
GENERALLY VFR CONDS OUR SRN TAF SITES ATTM W/ PERSISTENT SC DECK
UP N LEADING TO MVFR CONDS AT OUR NRN TAF SITES ATTM... XPCT THE
NRN TAF SITES TO GO VFR LATER THIS AM AS THE LOWER CLD DECK ERODES
OUT AND BECOMES REPLACED BY INCREASING MID/HGH CLDS FROM THE
APPROACHING SYSTEM. OUR SRN TAF SITES WILL BEGIN TO DETERIORATE
LATER TDY IN RAIN/LOWERING CIGS W/ THE NRN TAF SITES FOLLOWING
SUITE LATER THIS EVE AND OVRNGT. IFR CONDS XPCTD ALL TAF SITES
AFTR MDNT TNGT...
IFR CONDITIONS EXPECTED EARLY TUE GIVING WAY TO MVFR BY TUE AFTN.
VFR WITH PERIODS OF MVFR POSBL THRU MUCH OF THE REST OF THE PERIOD.
&&
.MARINE...
NEAR TERM: HAVE DROPPED THE SCA FOR SEAS WHICH HAD BEEN IN EFFECT
FOR ERLY THIS AM... ALSO UPGRADED THE GLW WATCH FOR TNGT TO A
WRNG...
SHORT TERM: SCA CONDS ARE LIKLEY TO PERSIST TUE AND TUE NIGHT MNLY
FOR SEAS.
&&
.HYDROLOGY...
IN ADDITION TO THE CURRENT FLOOD WATCH WHICH IS UP FOR OUR CENTRAL
AND SRN ZNS...HAVE OPTED TO ISSUE A FLOOD WATCH FOR OUR NRN ZNS AS
WELL AND WILL RUN THE WATCH FOR THESE AREAS FROM MDNGT TNGT THRU
ERLY WED AM... NRN RVRS REMAIN ON THE RISE FROM RECENT RAINS AND
SNOW MELT W/ THE AROOSTOOK RVR AT WASHBURN WITHIN A FEW INCHES OF
ACTION STAGE. IN ADDITION...THE MATTAWAMKEAG REMAINS JUST ABV
FLOOD STAGE AND CONTS TO SLOWLY RISE WHILE THE E BRANCH OF THE
PENOBSCOT AT GRINDSTONE IS WITHIN A FEW INCHES OF ACTION STAGE.
ICE MOVEMENT ACROSS THE FAR N ON THE ST JOHN HAS RESULTED IN WIDE
RVR FLUCTUATIONS W/ THE FORT KENT GAGE SHOWING AN ICE JAM AND RVR
RISE OF OVR 6 FT IN THE LAST 3 HRS. THE BIG BLACK HAS DROPPED A
FEW INCHES BLO FLOOD STAGE BUT COULD RISE BCK ABV FLOOD STAGE AT
ANY TIME.
WHILE...QPF AMOUNTS FROM THIS UPCOMING SYSTEM ARE NOT XPCTD TO BE
XTRM ACROSS THE ENTIRE FA...GENERALLY IN THE .5 TO 1.5 RANGE W/
LOCALIZED AMOUNTS OF UP TO 2 INCHES PSBL...MANY RIVERS ARE RUNNING
HGH AND REMAIN QUITE UNSTABLE DUE TO ICE MOVEMENT AND ANY
ADDITIONAL SNOW MELT AND OR ADDITIONAL QPF COULD RESULT IN
FLOODING.
WILL CONT THE AREAL FLOOD WARNING FOR NW AROOSTOOK COUNTY AND FOR
THE MATTAWAMKEAG RIVER AROUND MATTAWAMKEAG.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT
FOR MEZ001>006.
FLOOD WATCH FROM THIS EVENING THROUGH TUESDAY AFTERNOON
FOR MEZ010-011-015>017-029>032.
WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY
FOR MEZ015>017.
HIGH WIND WARNING FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY
FOR MEZ029-030.
MARINE...GALE WARNING FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY
FOR ANZ050>052.
&&
NEAR TERM...KHW
SHORT TERM...DUDA
LONG TERM...DUDA
AVIATION...KHW
MARINE...KHW/DUDA
HYDROLOGY...KHWHazardous weather outlook, Apr 6, 3:46 AM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 346 AM EDT MON APR 6 2009 MEZ001>006-070800- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 346 AM EDT MON APR 6 2009 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ010-011-031-032-070800- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 346 AM EDT MON APR 6 2009 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ015>017-070800- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- 346 AM EDT MON APR 6 2009 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY... ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ029-030-070800- COASTAL HANCOCK-COASTAL WASHINGTON- 346 AM EDT MON APR 6 2009 ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY... ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-070800- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 346 AM EDT MON APR 6 2009 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:37 AM EDT | Gale Warning | CAR | 26 hr | |
| Apr 6, 4:03 AM EDT | High Wind Warning | CAR | Hancock, Penobscot, Washington | 26 hr |
| Apr 6, 4:11 PM EDT | Areal Flood Warning | CAR | Penobscot, Washington | 19 hr |
| Apr 6, 4:47 PM EDT | River Flood Warning | CAR | Piscataquis | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.